# SDR SWAA2015012336001

- Difficulty date: December 19, 2014
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,606 hours, 14,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A210019C
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD AT NOSE RADOME SKIN DAMAGED AT BS 178, RBL 10.  REPAIRED SKIN IAW EA.
